Stable equivalence and generic modules

Krause H, Zwara G (2000)
Bulletin of the London Mathematical Society 32(5): 615-618.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Krause, HenningUniBi; Zwara, Grzegorz
Abstract / Bemerkung
Let Lambda and Gamma be finite dimensional algebras. It is shown that any stable equivalence f : (mod) over bar Lambda --> (mod) over bar Gamma between the categories of finitely generated modules induces a bijection M --> M-f between the sets of isomorphism classes of generic modules over Lambda and Gamma such that the endolength of M-f is bounded by the endolength of M up to a scalar which depends only on f. Using Crawley-Boevey's characterization of tame representation type in terms of generic modules, one obtains as a consequence a new proof for the fact that a stable equivalence preserves tameness. This proof also shows that polynomial growth is preserved.
Erscheinungsjahr
2000
Zeitschriftentitel
Bulletin of the London Mathematical Society
Band
32
Ausgabe
5
Seite(n)
615-618
ISSN
0024-6093
Page URI
https://pub.uni-bielefeld.de/record/1619074

Zitieren

Krause H, Zwara G. Stable equivalence and generic modules. Bulletin of the London Mathematical Society. 2000;32(5):615-618.
Krause, H., & Zwara, G. (2000). Stable equivalence and generic modules. Bulletin of the London Mathematical Society, 32(5), 615-618. https://doi.org/10.1112/S0024609300007293
Krause, H., and Zwara, G. (2000). Stable equivalence and generic modules. Bulletin of the London Mathematical Society 32, 615-618.
Krause, H., & Zwara, G., 2000. Stable equivalence and generic modules. Bulletin of the London Mathematical Society, 32(5), p 615-618.
H. Krause and G. Zwara, “Stable equivalence and generic modules”, Bulletin of the London Mathematical Society, vol. 32, 2000, pp. 615-618.
Krause, H., Zwara, G.: Stable equivalence and generic modules. Bulletin of the London Mathematical Society. 32, 615-618 (2000).
Krause, Henning, and Zwara, Grzegorz. “Stable equivalence and generic modules”. Bulletin of the London Mathematical Society 32.5 (2000): 615-618.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar